On $\kappa $-Lindelöf spaces

Tom 121 / 2010

Alejandro Ramírez-Páramo Colloquium Mathematicum 121 (2010), 265-271 MSC: Primary 54A25. DOI: 10.4064/cm121-2-8

Streszczenie

We use the Hausdorff pseudocharacter to bound the cardinality and the Lindelöf degree of $\kappa $-Lindelöf Hausdorff spaces.

Autorzy

  • Alejandro Ramírez-PáramoFacultad de Ciencias de la Electrónica
    Universidad Autónoma de Puebla
    Av. San Claudio y 18 Sur
    Col. Jardines de San Manuel
    Ciudad Universitaria
    Puebla, Pue. 72570, México
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek